Toggle Main Menu Toggle Search

ePrints

A Carathéodory theorem for the bidisk via Hilbert space methods

Lookup NU author(s): Professor Nicholas Young

Downloads


Publication metadata

Author(s): Agler J, McCarthy JE, Young NJ

Publication type: Article

Journal: Mathematische Annalen

Year: 2012

Volume: 352

Issue: 3

Pages: 581-624

Print publication date: 24/02/2011

ISSN (print): 0025-5831

ISSN (electronic): 1432-1807

Publisher: Springer

URL: http://dx.doi.org/10.1007/s00208-011-0650-7

DOI: 10.1007/s00208-011-0650-7


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share